# SDR REXA200600073

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 13,175 hours, 11,711 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL AT 20 DEGREES ON TAXI.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD98-20-01.
